# SDR CALA2016021200102

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 53,334 hours, 18,875 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T62
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RIVET STRINGER 27L, STATION 371.  INSTALLED REPAIR IAW SRM 53-00-03 REPAIR 1.  SEE ATTACHED FORM 44.0008 FOR ALL WORK STEPS COMPLETED.
